# SDR N6WA2015042501

- Difficulty date: April 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 29,987 hours, 211,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UNDER FWD FLASHLIGHT IS INOPERATIVE.  R & R FLOOR LEVEL EMER LIGHT BULBS IAW AMM 33-51-11.  OPERATIONS CHECKED GOOD.
